# SDR NACA2023092100001

- Difficulty date: September 21, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,711 hours, 17,772 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING READINESS CHECK APU OIL QTY STATUS IN VIEW, QTY ZERO. SERVICED APU OIL SYSTEM IAW AMM 12-13-04 (1 QT) EICAS READING OIL FULL.
